Peritoneal fluid cell populations in infertility patients.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Haney, AF; Muscato, JJ; Weinberg, JB

Published Date

  • June 1981

Published In

Volume / Issue

  • 35 / 6

Start / End Page

  • 696 - 698

PubMed ID

  • 7195828

Pubmed Central ID

  • 7195828

International Standard Serial Number (ISSN)

  • 0015-0282

Digital Object Identifier (DOI)

  • 10.1016/s0015-0282(16)45567-6

Language

  • eng

Conference Location

  • United States